# SDR DHLA2008745578

- Difficulty date: September 3, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CABIN FWD GALLEY DOOR FWD LOWER SECTION FRAME CRACKED.  REPAIRED FWD GALLEY DOOR FWD LOWER FRAME SECTION BETWEEN DOOR BEAM NR 4 AND DOOR BEAM NR 6 IAW S/B 727-52-114 DTD FEB 24, 1978 SECTION 3 PART 3 PARA C DWG 69-69940 REV B 11-11-77.
